# SDR CA110811008

- Difficulty date: August 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bolkms BK117B2
- Aircraft time: 8,127 hours
- Engine: Lyc LTS101750B1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Making Metal
- Location: Accy
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SCAVENGE LINE CHIP DETECTOR AND OIL FILTER FOUND TO HAVE MINOR CLASSIFICATION OF METAL CONTAMINTATION. OIL SYS FLUSH AND FILTER CHANGE CARRIED OUT.  POST TEST FLIGHT INSP REVEALED SATISFATORY RESULTS. AFTER 3.5 HOURS OF ENGINE OPERATION THE SYS WAS RE-INSPECTED WITH MINOR NON BRIDGING PARTICLES FOUND ON CHIP DETECTOR AND 2 SILVER FLAKES IN SCAVENGE OIL FILTER. ENGINE REMOVED AND REPLACED.
